MedElevator Войти в исследования
← Поиск публикаций
Journal of Nippon Medical School = Nippon Ika Daigaku zasshi · 2023

Change in Antinuclear Antibody Titers during Biologic Treatment for Psoriasis.

СтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Miyazaki Shun, Ozaki Saeko, Ichiyama Susumu, Ito Michiko, Hoashi Toshihiko, Kanda Naoko, Saeki Hidehisa

Аннотация

BACKGROUND: We previously evaluated blood screening data, including antinuclear antibodies (ANA), before initiating biologic treatment for patients with psoriasis in a real-world setting. However, we did not analyze change in ANA titers after the start of biologics. No previous study has comprehensively investigated change in ANA titers over time in individual patients or the effectiveness of certolizumab pegol or tildrakizumab.

OBJECTIVES: This study evaluated change in ANA titers in individual patients during treatment with biologics, including certolizumab pegol and tildrakizumab.

METHODS: 111 patients were included in this study. Change in ANA was regarded as significant when the ANA titer was ×80 or more in patients with a previously undetectable ANA titer or when it increased by fourfold or more in those with a detectable ANA titer before treatment.

RESULTS: The ratios of patients with a significant change in ANA titer who were treated with a tumor necrosis factor (TNF) inhibitor, interleukin (IL) -17 inhibitor, or IL-23 inhibitor were 34.9% (15/43), 0.0% (0/32), and 0.0% (0/36), respectively. There were 4 patterns of significant change in ANA titer: (i) an increase (n=8), (ii) a decrease after an increase (n=4), (iii) a decrease after an increase with a drug change (n=2), and (iv) an increase after a decrease after an increase (n=1). No symptom suggesting lupus syndrome was noted.

CONCLUSIONS: ANA titers must be carefully monitored throughout treatment with biologics, especially TNF inhibitors, and the possibility of lupus-like syndrome should be excluded.

Предметные рубрики MeSH